# SDR SWAA2022013160888

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 23 BS 500A+14; BS 500B+10; BS 500C+6; BS 500C+10. BS 500C+14.  REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0.  FABRICATED LOCATED AND DRILLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0 AND DWG#143A7500; REV.-; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0; OK TO PRIME.; [07] VERIFIED CORRECTIVE ACTION 6. OKAY TO PRIME; [08] APPLIED PRIMER ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL23; FROM BS500A TO BS500D; IAW SOPM 20-41-02.; [09] VERIFIED CORRECTIVE ACTION 8; [10] COMPLETED STEPS 1 THRU 5; [11] VERIFIED COMPLETE STEPS 1 - 5.
